A multivariate version of isotonic regression

Shoichi Sasabuchi, M. Inutsuka, D. D S Kulatunga

研究成果: Contribution to journalArticle

29 引用 (Scopus)

抜粋

A multivariate generalization of isotonic regression is given enabling the study of statistical inference for ordered vector-valued parameters or sets of ordered parameters, including multivariate extensions of Bartholomew's . xk2 and Ek2.. An iterative algorithm for computing multivariate isotonic regression is proposed and studied.

元の言語英語
ページ(範囲)465-472
ページ数8
ジャーナルBiometrika
70
発行部数2
DOI
出版物ステータス出版済み - 8 1 1983

All Science Journal Classification (ASJC) codes

  • Statistics, Probability and Uncertainty
  • Applied Mathematics
  • Mathematics(all)
  • Statistics and Probability
  • Agricultural and Biological Sciences (miscellaneous)
  • Agricultural and Biological Sciences(all)

フィンガープリント A multivariate version of isotonic regression' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用

    Sasabuchi, S., Inutsuka, M., & Kulatunga, D. D. S. (1983). A multivariate version of isotonic regression. Biometrika, 70(2), 465-472. https://doi.org/10.1093/biomet/70.2.465